MAUDE Adverse Event Report: GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER

GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER
Model Number TFL-FBX550S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the broken fiber was identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the micron tfl single use fiber exhibited fiber tip was broken.There was no patient involvement.

Brand Name
550 MICRON TFL SINGLE USE FIBER
Common Device Name
550 MICRON TFL SINGLE USE FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24473740
Report Number3011050570-2026-00223
Device Sequence Number10262336
Product Code GEX
UDI-Device Identifier00821925044043
UDI-Public00821925044043
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTFL-FBX550S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown